It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-13-2005, 02:56 PM   #1
Veteran
(male)
 
Join Date: Sep 2005
Posts: 345
boiler454 HB User
Would blood pressure med. cause depression?

I was wondering if my blood pressure med. could have brought all of this on. I may need the meds. but was wondering which one to take. I have the intense bad thoughts at times and then my mood goes down hill quick and I feel worse than I ever have in my life. It doesn't happen everyday, but when it does I feel like I am never going to be well again and the suicidal thoughts are intense at times. Then it will lift. I tried Zoloft couldn't sleep and thoughts were worse or I thought they were. Will any of the meds help me? I am afraid of increase in the bad thoghts and feelings. Please help

 
Old 10-13-2005, 05:38 PM   #2
Senior Member
(male)
 
Join Date: Feb 2005
Location: France
Posts: 108
rose_5-HT HB User
Re: Would blood pressure med. cause depression?

Quote:
Originally Posted by boiler454
I was wondering if my blood pressure med. could have brought all of this on. I may need the meds. but was wondering which one to take. I have the intense bad thoughts at times and then my mood goes down hill quick and I feel worse than I ever have in my life. It doesn't happen everyday, but when it does I feel like I am never going to be well again and the suicidal thoughts are intense at times. Then it will lift. I tried Zoloft couldn't sleep and thoughts were worse or I thought they were. Will any of the meds help me? I am afraid of increase in the bad thoghts and feelings. Please help
Any kind of liver injury may trigger suicidal thoughts.

This happens because the liver is no longer able to synthetize a protein that binds retinol (vitamin A). Retinol (which is stored in great quantity in the liver) will be released in its free form in the blood. Retinol is lipid-soluble and will concentrate in brain cell membranes which will strongly decrease their fluidity and INACTIVATE THE SEROTONIN METABOTROPIC RECEPTORS. This explains why in your case antidepressants are totally inactive (SSRIs only increase synaptic serotonin concentration) but still worse they further damage your liver, increase brain cell membrane rigidity and as a result aggravate your symptoms.

This mechanism also explains why ADs may lead to suicidal thoughts though they increases synaptic serotonin level.

By the way blood pressure meds do not tackle the cause of hypertension: they only inhibit an enzyme that cause blood pressure to rise.

Hypertension occurs when there is increased oxidative stress. And the main cause of oxidative stress is liver injury.

As a result if you take a treatment that restores optimal liver function you will notice a rapid improvement in your mood (after a few days) and after a few months a decrease in your blood pressure.

Restoring liver function implies:

- avoiding any kind of drugs as much as possible
- stimulate the urea cycle to decrease the level of highly toxic ammonia
- decreasing the level of other liver toxins like homocysteine, lactic acid etc

The treatment is:

- d-alpha tocopheryl succinate (a natural form of vitamin E)
- L-arginine (an amino acid derived from protein)
- L-lysine (amino acid)
- L-glutamic acid (amino acid)
- Phosphatidylcholine
- Vitamin B-complex

All these products are available w/o prescription on the net as dietary supplements.

The result of this treatment is fantastic.

Now you have a solution. It's up to you.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lupus and blood pressure spikes when sleeping. Sunsetnan Lupus 121 07-26-2010 07:21 AM
stress-related high blood pressure Lourage High & Low Blood Pressure 20 03-13-2009 02:34 PM
High blood pressure Yowmang High & Low Blood Pressure 3 07-16-2007 02:30 PM
Two questions about blood pressure acp44 High & Low Blood Pressure 5 06-27-2007 09:30 AM
Question about blood pressure and CAD BostonDawn Heart Disorders 4 03-13-2007 10:34 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), neveragain444 (9), cuddles1 (9), blessed824 (9), jennybyc (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 01:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!